# SDR CA150108004

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 11,881 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Condition: Broken
- Location: Prop Control
- Part time: 11,887 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PROP WILL NOT INDICATE GOVERNING ABOVE 1800 RPM WITH PROP LEVER FULL FORWARD. FOUND PROP CABLE BROKEN.
